Alert archive / Mississippi / River Flood Warnings in 2017

River Flood Warning 75, NWS New Orleans, LA

June 29, 2017Harrison County, Mississippi

NWS New Orleans, LA issued this river flood warning at Jun 29, 2017, 10:19 AM CDT for Harrison County, Mississippi. It took effect at Jun 29, 2017, 7:54 PM CDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Jun 29, 2017, 10:19 AM CDT (15:19 UTC)
In effect from
Jun 29, 2017, 7:54 PM CDT
Expired
Jul 1, 2017, 2:13 AM CDT
In force
30 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Harrison County, MS

The radar

The Mobile radar (KMOB), 69 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tchoutacabouffa River near D Iberville (DIBM6). The gauge peaked at 12.59 ft at Jun 30, 2017, 6:00 AM CDT.

actionminormoderate05101506/2906/3007/0107/02
Action stage
8 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02480590, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

479 
WGUS44 KLIX 291519
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans/Baton Rouge, LA
1019 AM CDT Thu Jun 29 2017

...The National Weather Service in New Orleans Baton Rouge has issued
a flood warning for the following rivers in Mississippi... 

  Biloxi River Near Lyman affecting Harrison County
  
  Tchoutacabouffa River Above D'Iberville affecting Harrison County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 24 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC047-302119-
/O.NEW.KLIX.FL.W.0074.170630T0032Z-170701T1120Z/
/LYMM6.1.ER.170630T0032Z.170630T0600Z.170701T0520Z.NO/
1019 AM CDT Thu Jun 29 2017

The National Weather Service in New Orleans/Baton Rouge has issued a 

* Flood Warning for 
  The Biloxi River Near Lyman.
* from this evening to Saturday morning.
* At  9:45 AM Thursday the stage was 7.1 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...Rise above flood stage this evening and continue to 
  rise to near 14.0 feet after midnight tonight. The river will 
  fall below flood stage after midnight Friday night.
* Impact...At 14.0 feet...At 14 feet homes on lower Fisherman Trail 
  will begin to flood and lower River Road will be impassable. 
  Driving on Loraine Road will be hazardous due to the high water.
* Impact...At 13.0 feet...Loraine Road will begin to flood at 13 feet 
  making driving hazardous. River Road near Three Rivers Road bridge 
  will begin to flood.
* Impact...At 12.0 feet...River Road near Three Rivers Road bridge 
  will begin to flood.
* Impact...At 9.0 feet...The river will be bankfull at the Three 
  Rivers Road bridge.

&&
 
LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909

&&

LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909


$$

MSC047-301800-
/O.NEW.KLIX.FL.W.0075.170630T1200Z-170630T1800Z/
/DIBM6.1.ER.170630T1200Z.170630T1200Z.170630T1200Z.NO/
1019 AM CDT Thu Jun 29 2017

The National Weather Service in New Orleans/Baton Rouge has issued a 

* Flood Warning for 
  The Tchoutacabouffa River Above D'Iberville.
* from Friday morning to Friday afternoon.
* At  9:30 AM Thursday the stage was 2.9 feet.
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning.
* Impact...At 8.0 feet...Roads along the river will be impassable. A 
  few homes will be isolated.
* Impact...At 7.0 feet...The banks will overflow a short distance 
  upstream and downstream of Lamey Bridge.

&&
 
LAT...LON 3067 8896 3067 8903 3045 8892 3046 8889

&&

LAT...LON 3067 8896 3067 8903 3045 8892 3046 8889


$$

95/DM
4 follow-up statements
931 
WGUS84 KLIX 300055
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
755 PM CDT Thu Jun 29 2017

...The flood warning continues for the following rivers in 
Mississippi...
 
  Tchoutacabouffa River Above D'Iberville affecting Harrison County 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC047-010655-
/O.EXT.KLIX.FL.W.0075.170630T0054Z-170701T0916Z/
/DIBM6.1.ER.170630T0020Z.170630T1200Z.170701T0316Z.NO/
755 PM CDT Thu Jun 29 2017

...Flood Warning extended until late Friday night...The Flood Warning
continues for
  The Tchoutacabouffa River Above D'Iberville.
* from this evening to late Friday night.
* At 7:30 PM Thursday the stage was 8.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will continue rising to near 10.5 feet by 
  tomorrow morning. The river will fall below flood stage tomorrow 
  late evening.
* Impact...At 10.0 feet...Recreational camps will be inaccessable.  
  Property along Lamey Bridge Road will be inundated.  The water 
  level will be at the under carriage of the bridge.  Strong currents
  will flow across the bridge approaches.
* Impact...At 8.0 feet...Roads along the river will be impassable. A 
  few homes will be isolated.
* Impact...At 7.0 feet...The banks will overflow a short distance 
  upstream and downstream of Lamey Bridge.

&&

LAT...LON 3067 8896 3067 8903 3045 8892 3046 8889


$$
863 
WGUS84 KLIX 300245
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
945 PM CDT Thu Jun 29 2017

...The flood warning continues for the following rivers in 
Mississippi...
 
  Tchoutacabouffa River Above D'Iberville affecting Harrison County 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC047-010845-
/O.EXT.KLIX.FL.W.0075.000000T0000Z-170701T1057Z/
/DIBM6.1.ER.170630T0020Z.170630T1200Z.170701T0457Z.NO/
945 PM CDT Thu Jun 29 2017

...Flood Warning extended until late Friday night...The Flood Warning
continues for
  The Tchoutacabouffa River Above D'Iberville.
* until late Friday night.
* At  9:30 PM Thursday the stage was 9.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will continue rising to near 14.0 feet by 
  tomorrow morning. The river will fall below flood stage tomorrow 
  late evening.
* Impact...At 12.0 feet...Lamey Bridge will be closed and Lamey Bridge
  Road will be impassable from Mason Blvd to Johnson Still Road.
* Impact...At 10.0 feet...Recreational camps will be inaccessable.  
  Property along Lamey Bridge Road will be inundated.  The water 
  level will be at the under carriage of the bridge.  Strong currents
  will flow across the bridge approaches.
* Impact...At 8.0 feet...Roads along the river will be impassable. A 
  few homes will be isolated.
* Impact...At 7.0 feet...The banks will overflow a short distance 
  upstream and downstream of Lamey Bridge.

&&

LAT...LON 3067 8896 3067 8903 3045 8892 3046 8889


$$
397 
WGUS84 KLIX 301409
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
909 AM CDT Fri Jun 30 2017

...The flood warning continues for the following rivers in 
Mississippi...
 
  Biloxi River Near Lyman affecting Harrison County 
  Tchoutacabouffa River Above D'Iberville affecting Harrison County 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC047-012009-
/O.EXT.KLIX.FL.W.0074.000000T0000Z-170701T2248Z/
/LYMM6.1.ER.170629T2317Z.170630T0930Z.170701T1648Z.NO/
909 AM CDT Fri Jun 30 2017

The Flood Warning continues for
  The Biloxi River Near Lyman.
* until Saturday afternoon.
* At  8:45 AM Friday the stage was 13.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage  
  late tomorrow morning.
* Impact...At 13.0 feet...Loraine Road will begin to flood at 13 feet 
  making driving hazardous. River Road near Three Rivers Road bridge 
  will begin to flood.
* Impact...At 12.0 feet...River Road near Three Rivers Road bridge 
  will begin to flood.
* Impact...At 9.0 feet...The river will be bankfull at the Three 
  Rivers Road bridge.

&&

LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909


$$

MSC047-011800-
/O.EXT.KLIX.FL.W.0075.000000T0000Z-170701T1800Z/
/DIBM6.1.ER.170630T0020Z.170630T1100Z.170701T1200Z.NO/
909 AM CDT Fri Jun 30 2017

...Flood Warning extended until Saturday afternoon...The Flood 
Warning continues for
  The Tchoutacabouffa River Above D'Iberville.
* until Saturday afternoon.
* At  8:30 AM Friday the stage was 12.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river is cresting and will fall to below flood stage 
  tomorrow morning.
* Impact...At 12.0 feet...Lamey Bridge will be closed and Lamey Bridge
  Road will be impassable from Mason Blvd to Johnson Still Road.
* Impact...At 10.0 feet...Recreational camps will be inaccessible.  
  Property along Lamey Bridge Road will be inundated.  The water 
  level will be at the under carriage of the bridge.  Strong currents
  will flow across the bridge approaches.
* Impact...At 8.0 feet...Roads along the river will be impassable. A 
  few homes will be isolated.
* Impact...At 7.0 feet...The banks will overflow a short distance 
  upstream and downstream of Lamey Bridge.

&&

LAT...LON 3067 8896 3067 8903 3045 8892 3046 8889






$$
906 
WGUS84 KLIX 010126
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
826 PM CDT Fri Jun 30 2017

...The flood warning continues for the following rivers in 
Mississippi...
 
  Tchoutacabouffa River Above D'Iberville affecting Harrison County 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC047-010713-
/O.EXT.KLIX.FL.W.0075.000000T0000Z-170701T0713Z/
/DIBM6.1.ER.170630T0020Z.170630T1100Z.170701T0113Z.NO/
826 PM CDT Fri Jun 30 2017

The Flood Warning continues for
  The Tchoutacabouffa River Above D'Iberville.
* until late tonight.
* At  7:30 PM Friday the stage was 8.2 feet.
* Minor flooding is occurring.
* Flood stage is 8.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 8.0 feet...Roads along the river will be impassable. A 
  few homes will be isolated.
* Impact...At 7.0 feet...The banks will overflow a short distance 
  upstream and downstream of Lamey Bridge.

&&

LAT...LON 3067 8896 3067 8903 3045 8892 3046 8889

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Jun 29, 3:40 AM CDT, 6 hours 39 minutes earlier.

Area forecast discussion, Jun 29, 3:40 AM CDT, 6 hours 39 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
340 AM CDT Thu Jun 29 2017

.SHORT TERM...

The biggest issue in the short term will surely be rainfall this
morning and this afternoon as Gulf moisture streaming into area
interacts with a stalled frontal boundary draped across the area.
Model soundings indicate PW values as high as 2.3-2.35 inches this
afternoon which could easily lead to excessive rainfall rates
where the heavier storms set up. Rainfall chances are fairly close
to 100% across the area. With the possibility of heavy rains
today and the rainfall amounts the area has seen over the last
week or so with Cindy, a flash flood watch has been issued until
tonight for the entire area with the exception of the four SW
Mississippi counties. Rainfall amounts have not been quite as high
in those areas and the expectation is the maximum rainfall
amounts will be closer to the coast. With the rainfall and
cloud cover in the area, temperatures will stay well below normal
today across the area.

Some drier air will move into the area for Friday, bringing
temperatures back up some and bringing rainfall chances down and
more in line with our typical summertime chances.

.LONG TERM...

Most attention paid to the very short term part of the forecast
and the potential heavy rainfall and flood threat today. Only a
few tweaks and changes made to the long term forecast. Overall,
rain chances should be on the downward trend as high pressure
moves into the area from the east.

&&

.AVIATION...

Main issue will be rainfall at all locations. Cloud cover and
reduced visibilities from the rain will lead to MVFR and at times
IFR conditions at area terminals throughout the day today.

&&

.MARINE...

Onshore flow has returned and is funneling moisture into the
area. Winds are a touch elevated west of the Mississippi River
where small craft exercise caution headlines are out for the
morning hours. Otherwise, the main concern will be increased winds
and seas near showers and thunderstorms that develop today.
Beginning tomorrow, conditions should get gradually better over
the coastal waters as high pressure moves into the area.

&&

.DECISION SUPPORT...

DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: Monitoring rainfall today across the area

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  80  73  88  74 /  90  50  50  10
BTR  83  75  88  75 /  90  40  50  10
ASD  81  76  88  77 /  90  60  50  10
MSY  84  77  88  77 /  90  40  40  10
GPT  81  77  87  78 /  90  50  50  10
PQL  81  76  86  76 /  90  50  50  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through this evening for LAZ034>037-039-040-
     046>050-056>072.
GM...None.
MS...Flash Flood Watch through this evening for MSZ077-080>082.
GM...None.

&&
Hazardous weather outlook, Jun 29, 5:25 AM CDT, 4 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
525 AM CDT Thu Jun 29 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-292230-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
525 AM CDT Thu Jun 29 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

There is a slight risk of heavy rainfall across southeast
Louisiana and parts of southern Mississippi today and this
evening. Scattered to numerous showers and thunderstorms are
expected across the outlook area today and this evening. Although
severe weather is not anticipated, heavy rainfall is the main
threat today.

Widespread 1 to 3 inches of rain are expected with locally higher
amounts possible. Therefore, a Flash Flood Watch is in effect for
southeast Louisiana, southeast and coastal Mississippi through 10
pm this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There will be a chance for typical summertime afternoon
thunderstorms Friday and possibly Saturday. The main concerns
will be occasional lightning, brief torrential rainfall and gusty
winds in close proximity to any storms. Organized severe
thunderstorms are not expected Friday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jun 29, 4:46 AM CDT, 5 hours 33 minutes before
Special Weather Statement
National Weather Service New Orleans LA
446 AM CDT THU JUN 29 2017

MSZ082-291015-
Jackson-
446 AM CDT THU JUN 29 2017

...A THUNDERSTORM WILL AFFECT CENTRAL JACKSON COUNTY...

At 445 AM CDT, a thunderstorm was located near Gulf Park Estates, or
near Ocean Springs, moving north at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Ocean Springs, Gautier, Wade, Gulf Hills, Vancleave, Gulf Park
Estates, Hickory Hills and Hurley.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3037 8862 3036 8864 3036 8868 3037 8879
      3038 8881 3039 8879 3041 8883 3073 8882
      3073 8851
TIME...MOT...LOC 0945Z 187DEG 28KT 3044 8872
Special weather statement, Jun 29, 7:31 AM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service New Orleans LA
731 AM CDT THU JUN 29 2017

LAZ049-050-291300-
Livingston-Ascension-
731 AM CDT THU JUN 29 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ASCENSION AND
CENTRAL LIVINGSTON PARISHES...

At 729 AM CDT, a strong thunderstorm was located over French
Settlement, or 8 miles northeast of Gonzales, moving northeast at 20
mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
French Settlement, Albany, Port Vincent, Whitehall and Killian.

This storms has exhibited weak rotation and if it strengthens could
produce a funnel cloud or even tornado. A tornado warning may be
needed.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3024 9084 3030 9086 3060 9057 3030 9057
TIME...MOT...LOC 1229Z 236DEG 15KT 3029 9081

CAB
Special weather statement, Jun 29, 9:22 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service New Orleans LA
922 AM CDT THU JUN 29 2017

LAZ056-059-065-066-291515-
Lower Terrebonne-Upper Terrebonne-Assumption-Upper Lafourche-
922 AM CDT THU JUN 29 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TERREBONNE...
NORTHWESTERN LAFOURCHE AND ASSUMPTION PARISHES...

At 922 AM CDT, a strong thunderstorm was located 12 miles south of
Amelia, or 16 miles southeast of Morgan City, moving northeast at 30
mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Houma, Thibodaux, Morgan City, Napoleonville, Belle River, Schriever,
Gray, Supreme, Raceland, Chackbay, Labadieville, Bayou Cane, Pierre
Part and South Vacherie.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2933 9095 2933 9097 2949 9127 2954 9127
      2952 9121 2960 9107 2964 9110 2981 9109
      2984 9113 2985 9118 2986 9120 3000 9126
      2994 9089 2990 9088 2991 9079 2992 9078
      2989 9067 2988 9053 2985 9048 2930 9091
TIME...MOT...LOC 1422Z 205DEG 27KT 2949 9105

CAB
Special weather statement, Jun 29, 10:05 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1005 AM CDT THU JUN 29 2017

LAZ046-049-050-056>059-291600-
Livingston-Iberville-Ascension-Assumption-St. John The Baptist-St.
James-Upper Lafourche-
1005 AM CDT THU JUN 29 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. JOHN THE BAPTIST...
ASCENSION...ST. JAMES...SOUTHEASTERN LIVINGSTON...SOUTHEASTERN
IBERVILLE...NORTHWESTERN LAFOURCHE AND ASSUMPTION PARISHES...

At 1005 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Belle River to near Chackbay to near
Schriever. Movement was northeast at 35 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Thibodaux, Gonzales, Donaldsonville, Napoleonville, Reserve, Laplace,
St. Gabriel, Gramercy, Lutcher, White Castle, Sorrento, French
Settlement, Port Vincent, Geismer, Garyville, Supreme, Chackbay,
Whitehall, Edgard and South Vacherie.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3031 9112 3035 9049 3027 9058 3019 9060
      3017 9057 3017 9048 3026 9043 3022 9040
      3013 9043 2971 9077 2978 9081 2976 9085
      2979 9090 2985 9118 2996 9125 3000 9126
      3004 9122 3005 9126
TIME...MOT...LOC 1505Z 209DEG 30KT 2990 9125 2985 9087 2973 9078

CAB

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 2:54 AM CDTFlash Flood WatchLIXPearl River18 hr
Jun 29, 4:46 AM CDTSpecial Weather StatementLIXJackson29 min
Jun 29, 10:16 AM CDTRiver Flood WarningLIXPearl River53 hr
Jun 29, 10:16 AM CDTRiver Flood WarningLIXPearl River52 hr
Jun 29, 10:19 AM CDTRiver Flood WarningLIXHarrison47 hr
Jun 29, 2:45 PM CDTTornado WarningLIXJackson60 min
Jun 29, 3:47 PM CDTSpecial Weather StatementLIXJackson28 min
Jun 29, 4:32 PM CDTFlash Flood WarningLIXHarrison, Jackson3 hr

Nearby

River Flood Warnings in Mississippi, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.